Moments of the rudin-shapiro polynomials

Christophe Doche, Laurent Habsieger

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


We develop a new approach of the Rudin-Shapim polynomials. This enables us to compute their moments of even order q for q ≤ 32, and to check a conjecture on the asymptotic behavior of these moments for q even and q ≤ 52.

Original languageEnglish
Pages (from-to)497-505
Number of pages9
JournalJournal of Fourier Analysis and Applications
Issue number5
Publication statusPublished - 2004


Dive into the research topics of 'Moments of the rudin-shapiro polynomials'. Together they form a unique fingerprint.

Cite this